# SDR DALA2018020900797

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,442 hours, 36,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE FIRST CLASS SEATS, EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT AND FOUND THE FUSE TO BE FAILED.  R & R THE FUSE IN THE POWER SUPPLY IAW AMM 33-51-07.  OPS CHECKED GOOD, OK FOR SERVICE.
